zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A generalized contraction principle with control functions on partial metric spaces. (English) Zbl 1238.54017
Summary: Partial metric spaces were introduced by {\it S. G. Matthews} [in: Papers on general topology and applications. Papers from the 8th summer conference at Queens College, New York, NY, USA, June 18--20, 1992. New York, NY: The New York Academy of Sciences. Ann. N. Y. Acad. Sci. 728, 183--197 (1994; Zbl 0911.54025)] as a part of the study of denotational semantics of data flow networks. We prove a generalized contraction principle with control functions $\varphi $ and $\psi $ on partial metric spaces. The theorems we prove generalize many previously obtained results. We also give some examples showing that our theorems are indeed proper extensions.

54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
Full Text: DOI
[1] Fréchet, M.: Sur quelques points du calcul fonctionnel, Rendiconti del circolo matematico di Palermo 22, 1-74 (1906) · Zbl 37.0348.02
[2] S.G. Matthews, Partial metric topology, Research Report 212, Dept. of Computer Science, University of Warwick, 1992. · Zbl 0911.54025
[3] S.G. Matthews, Partial metric topology, in: General Topology and its Applications, Proc. 8th Summer Conf., Queen’s College, 1992. Annals of the New York Academy of Sciences, vol. 728, 1994, pp. 183--197. · Zbl 0911.54025
[4] Kahn, G.: The semantics of a simple language for parallel processing, , 471-475 (1974) · Zbl 0299.68007
[5] Waszkiewicz, P.: Distance and measurement in domain theory, Electronic notes in theoretical computer science 40, 448-462 (2001) · Zbl 1260.68222
[6] P. Waszkiewicz, Quantitative continuous domains, School of Computer Scicence, University of Birmingham, UK, 2002, pp. 41--67. · Zbl 1030.06005 · doi:10.1023/A:1023012924892
[7] Waszkiewicz, P.: The local triangle axiom in topology and domain theory, Applied general topology 4, No. 1, 47-70 (2003) · Zbl 1052.54024
[8] Waszkiewicz, P.: Quantitative continuous domains, Applied categorical structures 11, No. 1, 41-67 (2003) · Zbl 1030.06005 · doi:10.1023/A:1023012924892
[9] Schellekens, M.: A characterization of partial metrizability, Theoretical computer science 305, 409-432 (2003) · Zbl 1043.54011 · doi:10.1016/S0304-3975(02)00705-3
[10] Romaguera, S.; Schellekens, M.: Weightable quasi-metric semigroups and semilattices, Electronic notes in theoretical computer science 40, 347-358 (2001) · Zbl 1264.54052
[11] Schellekens, M.: The correspondence between partial metrics and semivaluations, Theoretical computer science 315, 135-149 (2004) · Zbl 1052.54026 · doi:10.1016/j.tcs.2003.11.016
[12] Rus, A. I.: Fixed point theory in partial metric spaces, Anale universtatii de vest timişoara seria matematică--informatică 46, No. 2, 149-160 (2008)
[13] Abdeljawad, T.; Karapınar, E.; Taş, K.: Existence and uniqueness of a common fixed point on partial metric spaces, Applied mathematics letters 24, No. 11, 1900-1904 (2011) · Zbl 1230.54032 · doi:10.1016/j.aml.2011.05.014
[14] Karapınar, E.; Erhan, I. M.: Fixed point theorems for operators on partial metric spaces, Applied mathematics letters 24, No. 11, 1894-1899 (2011) · Zbl 1229.54056 · doi:10.1016/j.aml.2011.05.013
[15] Karapınar, E.: Weak $\phi $-contraction on partial contraction and existence of fixed points in partially ordered sets, Mathematica aeterna 1, No. 4, 237-244 (2011) · Zbl 1291.54060
[16] Karapınar, E.: Generalizations of caristi kirk’s theorem on partial metric spaces, Fixed point theory and applications, 4 (2011) · Zbl 1256.54073
[17] Abdeljawad, T.: Fixed points for generalized weakly contractive mappings in partial metric spaces, Mathematical and computer modelling 54, No. 11--12, 2923-2927 (2011) · Zbl 1237.54038
[18] Altun, I.; Erduran, A.: Fixed point theorems for monotone mappings on partial metric spaces, Fixed point theory and applications 2011 (2011) · Zbl 1207.54051 · doi:10.1155/2011/508730
[19] Altun, I.; Sola, F.; Simsek, H.: Generalized contractions on partial metric spaces, Topology and its applications 157, No. 18, 2778-2785 (2010) · Zbl 1207.54052 · doi:10.1016/j.topol.2010.08.017
[20] Valero, O.: On Banach fixed point theorems for partial metric spaces, Applied general topology 6, No. 2, 229-240 (2005) · Zbl 1087.54020
[21] Oltra, S.; Valero, O.: Banach’s fixed point theorem for partial metric spaces, Rendiconti dell’instituto di matematica dell’universitá di trieste 36, No. 1--2, 17-26 (2004) · Zbl 1080.54030
[22] Boyd, D. W.; Wong, S. W.: On nonlinear contractions, Proceedings of the American mathematical society 20, 458-464 (1969) · Zbl 0175.44903 · doi:10.2307/2035677
[23] Khan, M. S.; Sweleh, M.; Sessa, S.: Fixed point theorems by alternating distance between the points, Bulletin of the australian mathematical society 30, No. 1, 1-9 (1984) · Zbl 0553.54023 · doi:10.1017/S0004972700001659
[24] Rhoades, B. E.: Some theorems on weakly contractive maps, Nonlinear analysis: theory methods and applications 47, No. 4, 2283-2693 (2001) · Zbl 1042.47521 · doi:10.1016/S0362-546X(01)00388-1
[25] Dutta, P. N.; Choudhury, B. S.: A generalization of contraction principle in metric spaces, Fixed point theory and applications (2008) · Zbl 1177.54024 · doi:10.1155/2008/406368